# SDR SWAA2023013196495

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 62,322 hours, 37,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GIRT BAR PLASTIC PIECE MISSING<[01] INSTALLED NEW SPACER PER SIP
